Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 186232, 7 pages
http://dx.doi.org/10.1155/2014/186232
Research Article

Analysis of a Periodic Single Species Population Model Involving Constant Impulsive Perturbation

1Key Laboratory of Biologic Resources Protection and Utilization of Hubei Province, Hubei University for Nationalities, Enshi, Hubei 445000, China
2Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 11 January 2014; Accepted 22 May 2014; Published 12 June 2014

Academic Editor: Sabri Arik

Copyright © 2014 Ronghua Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ronghua Tan, Zuxiong Li, Shengliang Guo, and Zhijun Liu, “Analysis of a Periodic Single Species Population Model Involving Constant Impulsive Perturbation,” Journal of Applied Mathematics, vol. 2014, Article ID 186232, 7 pages, 2014. doi:10.1155/2014/186232